# SDR SWAA2021021134149

- Difficulty date: December 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3230
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** AFT OF FWD CARGO COMPARTMENT AT END OF S-27L STA 540 MKD DOT 60-055 / ACCOMPLISHED PERMANENT REPAIR AT S-27L ON FWD CARGO BETWEEN STA 500D +11.5' AND STA 540 LBL 15.5' REF B737-700 SRM 53-00-03-2R-1 AND DWG #143A3230
